О совпадении непрерывных отображений
Fundamenta Mathematicae (1978)
- Volume: 101, Issue: 3, page 171-180
- ISSN: 0016-2736
Access Full Article
topHow to cite
topГурневичи, Л., and Скордев, Г.. "О совпадении непрерывных отображений." Fundamenta Mathematicae 101.3 (1978): 171-180. <http://eudml.org/doc/210982>.
@article{Гурневичи1978,
author = {Гурневичи, Л., Скордев, Г.},
journal = {Fundamenta Mathematicae},
language = {rus},
number = {3},
pages = {171-180},
title = {О совпадении непрерывных отображений},
url = {http://eudml.org/doc/210982},
volume = {101},
year = {1978},
}
TY - JOUR
AU - Гурневичи, Л.
AU - Скордев, Г.
TI - О совпадении непрерывных отображений
JO - Fundamenta Mathematicae
PY - 1978
VL - 101
IS - 3
SP - 171
EP - 180
LA - rus
UR - http://eudml.org/doc/210982
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.